# SDR DALA2017102907870

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 87,491 hours, 37,904 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Mach Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, IAS DISAGREE EICAS MESSAGE WITH MACH, SPEED TRIM AND RUDDER RATION. POST VISUAL INSPECTION SHOWED NOSE CONE DAMAGE. FOUND RADOME COLLAPSED ON FIRST OFFICER`S SIDE.  REMOVED THE RADOME AND PERFORMED WEATHER RADAR SYSTEM AND OPS CHECK IAW AMM 34-43. NO DEFECTS NOTED.  PERFORMED BIRD STRIKE CONDITIONAL CHECK IAW AMM 05-51-18-212-001.  NO OTHER DEFECTS NOTED. OPS CHECKED THE RUDDER RATIO IAW AMM 27-21. NO DEFECTS NOTE.  PERFORMED TEST OF MACH, SPEED TRIM IAW AMM 22-24. NO DEFECTS NOTED.
